# SDR DALA2024111210870

- Difficulty date: November 11, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N336NB
- Make and model: Airbus A319-114
- Aircraft serial: 1683
- Aircraft time: 61,190 hours, 31,752 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3136 CORROSION FLOOR BEAM +Y1292 AT AFT GALLEY AREA. CORRECTIVE ACTION: REPLACED FLOOR BEAM Y 1292 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11 AND SRM 51-72-11. (0655448)
